# SDR USAA050882

- Difficulty date: July 18, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Engine: Cfmint CFM563B2
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Lt Side
- Part time: 40,664 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - ANGLE, .375 INCH, CRACKED AT STA 601LT SIDE BODY WING TERMINAL FORGING ANGLE CRACKED ON AFT SIDE.  REMOVED DAMAGED AND INSTALLED REPAIR ANGLE IAW SRM.  (K)
